advertisement
Question
Posted by: head tension | 2010/07/05

st john wort, vita b

hi

pleaes tell me i am using st johns wort for depression and vital vitamin B 12 Complex, seem to be working very well for me, 1 in the morning and 1 at night
do you know any side effects, wil i experience a problem along the way? thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

The only relative "side-effect" with St Johns wort is that it can interfere with the oral contraceptive pill, might also increase sun sensitivity. The dosage of B12 you are using will pose no side effects.
Regards
Dr Debbie
www.drdebbie.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement